# SDR CA051124004

- Difficulty date: November 24, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 6,399 hours
- Engine: Lyc O540F1B5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor
- Part number: C3485
- Condition: Cracked
- Location: Seat Belt
- Part time: 6,399 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT, OVERHAUL THE PILOT/COPILOT SEAT BELT ATTACH POINTS WERE FOUND CRACKED.
